# SDR N6WA20140207001

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,366 hours, 19,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Shorted
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PROX SYS 1, UP LOCK SENSOR PX 23 SHORTED.  SECURED WIRING HARNESS, PERFORMED VISUAL INSPECTION OF HARNESS & DOOR.  OPERATIONAL CHECK OF DOOR, VERIFIED PAX DOOR SECURED WITH GREEN LOCK INDICATORS.  ACFT APPROVED FOR ONE TIME FERRY LIGHT FROM ROC TO LGA.
